# SDR YENA200812180128

- Difficulty date: December 17, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 2945
- Aircraft time: 8,844 hours, 3,209 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Line
- Part number: D2901055400000
- Part serial: NSN
- Condition: Leaking
- Location: Nr 1 Pylon
- Part time: 8,844 hours, 3,209 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 300, LGB-IAD, GREEN HYD SYS FAIL IN FLIGHT.  FOUND CASE DRAIN LINE NR 1 ENG PYLON LEAKING.  REPLACED CASE DRAIN LINE, OPS AND LEAK CHECK GOOD. REPLACED NR 1 ENG DRIVEN PUMP AS PER AMM 29-11-40 PRECAUTIONARY, OPS CHECK OK.
